# SDR DALA2018101606083

- Difficulty date: October 13, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 14,050 hours, 5,183 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3828 GIRT BAR AT L1 DOOR WILL NOT STAY LATCHED TO DOOR. CORRECTIVE ACTION: REMOVED AND INSTALLED L1 DOOR SLIDE PER WORK CARD 2560- 4425. (4046578).
